# SDR DL76S071049

- Difficulty date: August 9, 2007
- Submitted: August 22, 2007
- Operation: Air carrier
- Aircraft: N129DL
- Make and model: Boeing 767332
- Aircraft serial: 24079
- Aircraft time: 60,991 hours, 28,441 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 111T20055
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV AT HAECO, THE WING CENTER SECTION FRONT SPAR LBL 10.94 STIFFENER WAS FOUND CRACKED.
